Please use this identifier to cite or link to this item:
|Title:||Asymptotic Expansions For The Moments Of The Renewal-Reward Process With A Normal Distributed Interference Of Chance||Authors:||Hanalioğlu, Zülfiye
Ünver, N. Fescioğlu
Discrete Interference of Chance
Monte Carlo Simulation Method
|Issue Date:||2018||Publisher:||Ministry Communications & High Technologies Republic Azerbaijan||Source:||Hanalioglu, Z., Unver, N. F., & Khaniyev, T. (2018). Asymptotic Expansions For The Moments Of The Renewal-Reward Process With A Normal Distributed Interference Of Chance. Applied And Computational Mathematics, 17(2), 141-150.||Abstract:||In this study, a renewal-reward process with a normal distributed interference of chance is mathematically constructed. The ergodicity of this process is discussed. The exact formulas for the nth order moments of the ergodic distribution of the process are obtained, when the interference of chance has a truncated normal distribution with parameters (a, sigma(2)). Using these results, we derive the asymptotic expansions with three terms for the nth order moments of the ergodic distribution, when a -> infinity. Finally, the accuracy of the approximation formulas for the nth order moments of the ergodic distribution are tested by the Monte Carlo simulation method.
[Hanalioglu, Z.] Karabuk Univ, Dept Actuarial Sci & Risk Management, TR-78050 Karabuk, Turkey; [Unver, N. Fescioglu; Khaniyev, T.] TOBB Univ Econ & Technol, Dept Ind Engn, TR-06560 Ankara, Turkey; [Khaniyev, T.] Azerbaijan Natl Acad Sci, Inst Control Syst, Baku, Azerbaijan
|Appears in Collections:||Endüstri Mühendisliği Bölümü / Department of Industrial Engineering|
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
checked on Nov 28, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.